# SDR FDEA201007252666

- Difficulty date: July 25, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 50,820 hours, 11,220 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7797501
- Condition: Cracked
- Location: Bs 1673 L30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT RT TUNNEL AREA - STA 1673, LONGERON 30R, CRACKED.  DAMAGED LONGERON REMOVED AS PER SRM 51-33-01 REVISION 43.  CUTOUT CARRIED OUT AS PER SRM 53-00-05 FIGURE 201 REVISION 43. NEW LONGERON REWORKED AS PER DWG AFA7797 REVISION A AND NEW LONGERON SPLICE MACHINED AS PER SRM 53-00-05 FIGURE 201 REVISION 43.  NEW LONGERON AND LONGERON SPLICE INSTALLED AS PER SRM 53-00-05 FIGURE 201 REVISION 43.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 110.
